# SDR DALA2019011800330

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 82,579 hours, 63,332 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT FORWARD SPAR ZFS=52.267 CRACK INDICATION IN SPAR CAP. C/W PRI 574620-14AD REV0. C/W ERA 574620-14AD REV0. (LP0908085)
